# SDR ASAA2015022010772

- Difficulty date: February 20, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 43,011 hours, 16,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A8127U12
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT ANGLE CORRODED.  ACFT GROUNDED.  REMOVED CORRODED AFT CARGO FLOOR SUPPORT ANGLES 2 EA AND REPLACED NEW IAW SRM 51-40-02, DWG 146A0081.  
CORROSION BEYOND REPAIR LIMITS.
